# SDR MYWA120010

- Difficulty date: January 23, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30819
- Aircraft time: 28,360 hours, 10,250 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  DURING ENGINE RUN UP GENERATOR NR 1 SOURCE OFF LIGHT ILLUMINATES.  FOR T/S PURPOSES SWAPPED GCU BETWEEN APU AND NR 1 GEN GCU OPS CKS NORMAL FOR APU AND GEN GCU APU GCU P/N 76215F/ S/N 2792 GEN GCU P/N 762185F S/N 2731 IAW 737-800 FIM 24-21 TASK 801.
